# SDR MWEA00705

- Difficulty date: August 11, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591142379
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FUSELAGE SKIN DAMAGED FROM STATION 935-970 BETWEEN LONGERON 22 LEFT AND 24 LEFT.  FABRICATED AND INSTALLED REPAIR DOUBLER.  (M)
